MathSciNet Relay Station
MathSciNet bibliographic data
MR1004421 47A10 (47A53 47B99)
Mbekhta, Mostafa Sur la théorie spectrale locale et limite des nilpotents. (French) [On local spectral theory and limits of nilpotents] Proc. Amer. Math. Soc. 110 (1990), no. 3, 621–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement